UPM Institutional Repository

A differential game of evasion from many pursuers


Citation

Ibragimov, G. I. and Mat Hasim, Risman (2008) A differential game of evasion from many pursuers. Malaysian Journal of Mathematical Sciences, 2 (1). pp. 49-58. ISSN 1823-8343

Abstract

This paper considers a game problem with many pursuers described by infinite systems of differential equations of second order. On the controls of players geometric constraints are imposed. The aim of the pursuers is to capture the evader,while the aim of the evader is the opposite. The theorem on evasion is proved in this paper.


Download File

[img]
Preview
PDF
03._risman.pdf

Download (85kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Faculty of Science
Publisher: Universiti Putra Malaysia Press
Keywords: Differential game; Pursuer; Evader; Control; Evasion
Depositing User: kmportal
Date Deposited: 08 Jun 2011 10:24
Last Modified: 27 May 2015 06:15
URI: http://psasir.upm.edu.my/id/eprint/12579
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item